# SDR V0XD20150929200

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 26,832 hours, 18,096 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242057201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER THRUST REVERSER, CTR BAFFLE IS CRACKED.  R & R LT UPPER THRUST REVERSER CTR BAFFLE PN:CN624-2057-201 IAW SRM 51-42-06.
